On multiple eulerian integral involving the multivariable I-function

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2016 by IJMTT Journal
Volume-37 Number-3
Year of Publication : 2016
Authors : F.Y.Ayant
  10.14445/22315373/IJMTT-V37P521

MLA

F.Y.Ayant "On multiple eulerian integral involving the multivariable I-function", International Journal of Mathematics Trends and Technology (IJMTT). V37(3):158-165 September 2016. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
Recently, Raina and Srivastava [2] and Srivastava and Hussain [4] have provided closed-form expressions for a number of a general eulerian integrals involving multivariable H-functions. Motivated by these recent works, we aim at evaluating a general class of multiple eulerian integrals involving a multivariable I-function defined by Prasad [3] with general arguments. These integrals will serve as a key formula from which one can deduce numerous useful integrals.

References
[1] Gradsteyn I.S. and Ryxhik I.M. Table of integrals, series and products: Academic press, New York 1980
[2] Raina R.K. And Srivastava H.M. Evaluation of a certain class of eulerian integrals. J. Phys. A. Math. Gen 26 (1993) p. 691-696
[3] Y.N. Prasad , Multivariable I-function , Vijnana Parishad Anusandhan Patrika 29 ( 1986 ) , page 231-237.
[4] Srivastava H.M. and Hussain M.A. Fractional integration of the multivariable H-function . Comp. Math.Appl. 30(9) 1995, p.73-85
[5] Srivastava H.M.And Panda R. Some expansion theorems and generating relations for the H-function of several complex variables. Comment. Math. Univ. St. Paul. 24(1975), p.119-137.

Keywords
Multiple eulerian integral , Multivariable I-function.